American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Grégory Berhuy and Frédérique Oggier. An Introduction to Central Simple Algebras and Their Applications to Wireless Communication. Math. Surveys Monogr. 191 (2013) MR 3086869.
Book volume table of contents   

[2] Peter Borwein, Stephen Choi and Jonas Jankauskas. Extremal Mahler measures and $L_s$ norms of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 141 (2013) 2653-2663.
Abstract, references, and article information   
View Article: PDF

[3] Azita Mayeli and Mohammad Razani. Multiplexing and demultiplexing Frame Pairs. Contemporary Mathematics 603 (2013) 189-195.
Book volume table of contents   
View Article: PDF

[4] Peter Borwein, Stephen Choi and Jonas Jankauskas. On a class of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 140 (2012) 2613-2625.
Abstract, references, and article information   
View Article: PDF

[5] Adel Faridani. A generalized sampling theorem for locally compact abelian groups . Math. Comp. 63 (1994) 307-327. MR 1240658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. R. Higgins. Five short stories about the cardinal series. Bull. Amer. Math. Soc. 12 (1985) 45-89. MR 766960.
Abstract, references, and article information   
View Article: PDF

[7] Shigehiko Okui. Some integrals relating to the $I\sb{e}$-function . Math. Comp. 41 (1983) 613-622. MR 717707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alan J. Lee. Sampling theorems for nonstationary random processes . Trans. Amer. Math. Soc. 242 (1978) 225-241. MR 0482995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James T. Lewis. Restricted range approximation and its application to digital filter design . Math. Comp. 29 (1975) 522-539. MR 0381245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. K. Paul. Anharmonic frequency analysis . Math. Comp. 26 (1972) 437-447. MR 0371483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. I. Pupin. Wave propagation over non-uniform electrical conductors . Trans. Amer. Math. Soc. 1 (1900) 259-286. MR 1500536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. I. Pupin. Errata: ``Wave propagation over non-uniform electrical conductors'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 3, 259--286; 1500536] . Trans. Amer. Math. Soc. 1 (1900) 509. MR 1500433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia